Journal of Non-Newtonian Fluid Mechanics
Journal of Non-Newtonian Fluid Mechanics, Vol.110, No.1 Entire volume, number list
ISSN: 0377-0257 (Print)
In this Issue (3 articles)
1 - 25 |
Studies on the axisymmetric sphere - sphere interaction problem in Newtonian and non-Newtonian fluids Lee SW, Ryu SH, Kim CY |
27 - 43 |
Axisymmetric orifice flow for measuring the elongational viscosity of semi-rigid polymer solutions Mongruel A, Cloitre M |
45 - 75 |
Benchmark solutions for the flow of Oldroyd-B and PTT fluids in planar contractions Alves MA, Oliveira PJ, Pinho FT |